The 4 likely reasons as to why you feel so weird today…
1. You Are Not Drinking Enough Water
Think back the last 10 – 24 hours or so. How much water have you consumed? We all know the experts say to drink 8-10 glasses, but there is more too it than that. Water on it’s own is useless in treating re-hydration. For your body to properly make use of H20, you will need glucose and electrolytes to go with it. This applies to virtually all dehydration scenarios (including hangovers).
To get enough glucose and electrolytes you generally just need to eat/drink things with sugar and sodium in them. Most sports drinks will do the trick. But depending on the severity of your dehydration, it may take up to 12 hours of consistent fluid intake to get yourself back to 100%
Another quicker option would be to make some ‘Ghetto Gatorade’. Used from the foxhole to the impoverished, it is a cheap and very effective way at tackling dehydration. I found instructions here from Life Hacker if any are interested.
2. You Didn’t Drink Your Coffee
Some people would be surprised at how quickly (and suddenly) a caffeine addiction can emerge. If you missed your morning cup of coffee for the first time in a few weeks, it is likely the reason you are feeling weird. But nothing to worry about. Withdrawal effects are minor (headaches, fatigue, cloudiness, irritability) and usually clear up in 48-72 hours.
3. You Had a Really Weird Dream (Even If You Can’t Remember it)
The psyche can be a weird thing. Some times a really strange, or even traumatic dream can shock us throughout the day. Now on days like that, it doesn’t feel as weird to you. Because you know why that guy is freaking you out (you saw him on trial for murder last night!). Or you know why driving feels strange (You crashed last night!). We’ve all had dreams freak out us out a little past the alarm clock.
With all that in mind, remember that sometimes dreams go totally forgotten! Impacts like these could be made subconsciously, causing you to feel strange without being able to put your finger on why.
4. You Are Withdrawing from Medication
Many medications include serious withdrawal effects. If you are every feeling out of it and are on a new medication or are ending one, you should seek medical help immediately!